Homogeneous Riemannian manifolds with generic Ricci tensor

Volume 77 / 2001

W/lodzimierz Jelonek Annales Polonici Mathematici 77 (2001), 271-287 MSC: 53C30, 53C15, 53D05. DOI: 10.4064/ap77-3-6


We describe homogeneous manifolds with generic Ricci tensor. We also prove that if ${\frak g}$ is a 4-dimensional unimodular Lie algebra such that dim$[{\frak g},{\frak g}]\le 2$ then every left-invariant metric on the Lie group $G$ with Lie algebra ${\frak g}$ admits two mutually opposite compatible left-invariant almost Kähler structures.


  • W/lodzimierz JelonekInstitute of Mathematics
    Technical University of Cracow
    Warszawska 24
    31-155 Krak/ow, Poland Institute of Mathematics
    Polish Academy of Sciences
    Cracow Branch
    /Sw. Tomasza 30
    31-027 Krak/ow, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image